MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Model Number 1000275
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced high blood glucose level due to bent needle and was not delivering insulin.Therefore, she tried to treat it with a bolus via pump, but on (b)(6) 2020, the patient was admitted to the hospital due to high blood glucose level.Patient's highest blood glucose level was 750 mg/dl.Moreover, the infusion set had been used for 2-3 days.During hospitalization, she received fluids of saline, insulin and intravenous medication (drug name unknown) as corrective treatment, which resolved the issue.On (b)(6) 2020, the patient was released from the hospital with no permanent damage.Reportedly, a day before this report, she again faced a bent needle issue and her blood glucose level was 750 mg/dl at the time of this event.She did not notice any damage when the package was first opened.Further, they replaced the infusion set and insulin was resumed successfully.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key10776652
Report Number3003442380-2020-00441
Device Sequence Number13709270
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)Y
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/01/2023
Device Model Number1000275
Device Lot Number5308770
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/03/2020
Patient Sequence Number1